Jump to content
Important Survey - Please Participate ×

How to taper


[Be...]

Recommended Posts

Hi, can someone tell me. Will I have withdrawal when I start tapering, I'm on 1 1/2 mg antivan,

I    Divide the dose.  To  go every 8 hours, I get a very bad headache. , dizzness, heart pounding

Depression , shakiness, my dr gave me. Inderal to help me, but I so scared to start tapering ,

I tapered off bellergal it has phenobarbital in it cold turkey, they took it off the market and didn't have a choice,  but it was bad, that was 6 years ago,  and I have. Tapered off Vicodin 2 years ago.

I have had my lung out, cause of cancer, chemo radiation , and I made it through with the Grace of God...  But now I'm So Afraid to go through withdrawal from this antivan,    Please. I need encouraging words,    And wisdom ....... Thank you so much  being here for me...beckyjune

Link to comment
Share on other sites

[45...]

If you experienced heart palpitations (pounding) and headaches when you divided your dose, then I'd say it looks like you'll have some sort of withdrawal reaction.  Dividing a dose often results in a small, short-term reduction in dose depending on when you took your (split) doses.  If that small reduction gave you symptoms, then it may be safe to say that you'll have some symptoms during your taper.  I'm sorry this isn't more encouraging, but I don't want to mislead you. 

 

It's impossible to know how long they'll last or how severe they'll be.  That's something you'll discover when you begin your taper.  If you want to minimize your symptoms, taper slowly.  Consider doing a daily micro-taper.  There's a very active group in the forum that's dedicated to discussing micro-tapering.

Link to comment
Share on other sites

×
×
  • Create New...